# SDR SWAA115198

- Difficulty date: July 19, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 26,303 hours, 15,365 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D717010101
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, RT EEPLS BATTERY PACK FAILED CAPACITY TEST.  REMOVED AND REPLACED BATTERY PACK PER MM.
